Lombardi Luigi

Fixed-term Research Fellow B
SSD
MAT/03 - GEOMETRY
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16178
University email address
Web site

Teaching

Research

Publications
  • Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic / K. Honigs, L. Lombardi, S. Tirabassi. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - (2019). [Epub ahead of print]
  • Pushforwards of pluricanonical bundles under morphisms to abelian varieties / L. Lombardi, M. Popa, C. Schnell. - (2017 May 04).
  • Deformations of minimal cohomology classes on abelian varieties / L. Lombardi, S. Tirabassi. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 18:4(2016), pp. 1550066.1-1550066.23.
  • Theta-regularity of curves and Brill–Noether loci / L. Lombardi, W. Niu. - In: MATHEMATICAL RESEARCH LETTERS. - ISSN 1073-2780. - 23:6(2016), pp. 1761-1787.
  • On the vanishing of weight one Koszul cohomology of abelian varieties / M. Aprodu, L. Lombardi. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 48:2(2016), pp. 280-290.